# SDR ASAA0640546

- Difficulty date: May 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Clip
- Part number: 6623254266232549
- Condition: Corroded
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED KEEL BEAM SUPPORT CLIPS.  REMOVED AND REPLACED PER SRM 51 40 02.
